# SDR AALA201901079010

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 75,952 hours, 9,105 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Crew Rest Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CREW REST COMPARTMENT DOOR DIFFICULT TO OPEN. MAINTENANCE ADJUSTED FORWARD CREW COMPARTMENT DOOR LOCK PER AMM 52-50-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
